# SDR UALA2009102303310

- Difficulty date: October 23, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 31,371 hours, 7,984 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 2B EEL LIGHTS LOOSE AND HANGING.  RIPPED LOOSE FROM CARTS OR ROLLING ONBOARD LUGGAGE.  RE-SECURED LIGHTS, OPS CHECK NORMAL.
